# SDR SWAA050095

- Difficulty date: January 15, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 59,629 hours, 44,866 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bearing
- Part number: REMP4M6
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR BEARING AND SLEEVE ON LT CLEVIS PER MM.
